You are here

Ross Chiquet

Ross Chiquet
Assistant Professor of Practice and Assistant Department Head
Applied Mathematics

213A Maxim Doucet Hall
337-482-6708
rchiquet@louisiana.edu

Ross Chiquet's curriculum vitae

Ph.D. 2009 University of Louisiana at Lafayette
M.S. 2002 University of Nebraska
B.S. 2000 Northwestern State University

My research interests are in Mathematical Biology, Differential Equations, and Difference equations. In particular, I am interested in population modeling and stability analysis.

Selected research publications:

  • Analysis of lethal and sublethal impacts of environmental disasters on sperm whales using stochastic modeling (with Ackleh A.S., Ma B, Tang T, Caswell H, Veprauskas A, Sidorovskaia N), Ecotoxicology, 2017 May 12. doi: 10.1007/s10646-017-1813-4.
  • A Matrix Population Model of Beaked Whales (with Tyler Montgomery, Baoling Ma, and Azmy S. Ackleh), Neural, Parallel and Scientific Computations, 23 (2015), 179-192.
  • Approximate Solutions of Abel's Equation using Rational Inversion of the Laplace Transform (with Patricio Jara, and Kevin W. Zito), Neural, Parallel, and Scientific Computations, 23 (2015), 169-178.
  • Chaos in a Two-stage Discrete Model with Strong Nonlinearities (with L. Perry), Dynamic Systems and Applications, 23 (2014), 619-634.
  • Demographic Analysis of Sperm Whales Using Matrix Population Models (with A. Ackleh, B. Ma, N. Pal, and S. Sidorovskaia), Ecological Modelling, 248 (2013), 71-79.
  • A Discrete Dispersal Model with Constant and Periodic Environments (with A.S. Ackleh and P. Zhang), Journal of Biological Dynamics, 5 (2011), 563-578.
  • Competitive Exclusion in a Discrete Juvenile-Adult Model with Continuous and Seasonal Reproduction (with A.S. Ackleh), Journal of Difference Equations and Applications, 17 (2011), 955-975.
  • The Global Dynamics of a Discrete Juvenile-Adult Model with Continuous and Seasonal Reproduction (with A.S. Ackleh), Journal of Biological Dynamics, 3 (2009), 101-115.